Volgen
Raul Curto
Raul Curto
Professor of Mathematics, The University of Iowa
Geverifieerd e-mailadres voor uiowa.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Recursiveness, positivity and truncated moment problems
RE Curto
Houston Journal of Mathematics 17, 603-635, 1991
3251991
Solution of the truncated complex moment problem for flat data
RE Curto, LA Fialkow
American Mathematical Soc., 1996
2871996
Applications of several complex variables to multiparameter spectral theory
RE Curto
Surveys of some recent results in operator theory 2, 25-90, 1988
2091988
Generalized Bergman kernels and the Cowen-Douglas theory
RE Curto, N Salinas
American Journal of Mathematics 106 (2), 447-488, 1984
1771984
Fredholm and invertible 𝑛-tuples of operators. The deformation problem
RE Curto
Transactions of the american mathematical society 266 (1), 129-159, 1981
1761981
The truncated complex 𝐾-moment problem
R Curto, L Fialkow
Transactions of the American mathematical society 352 (6), 2825-2855, 2000
1692000
Truncated K-moment problems in several variables
RE Curto, LA Fialkow
Journal of Operator Theory, 189-226, 2005
1632005
Joint hyponormality: A bridge between hyponormality and subnormality
R Curto
Proc. Symp. Pure Math. Part 2 51, 69-91, 1990
1491990
Quadratically hyponormal weighted shifts
RE Curto
Integral Equations and Operator Theory 13 (1), 49-66, 1990
1441990
Recursively generated weighted shifts and the subnormal completion problem
RE Curto, LA Fialkow
Integral Equations and Operator Theory 17 (2), 202-246, 1993
1391993
Hyponormal pairs of commuting operators
RE Curto, PS Muhly, J Xia
Contributions to operator theory and its applications, 1-22, 1988
1161988
Flat Extensions of Positive Moment Matrices: Recursively Generated Relations: Recursively Generated Relations
RE Curto, LA Fialkow
American Mathematical Soc., 1998
1061998
Cross products of strongly Morita equivalent 𝐶*-algebras
RE Curto, PS Muhly, DP Williams
Proceedings of the American Mathematical Society 90 (4), 528-530, 1984
1031984
Recursively generated weighted shifts and the subnormal completion problem, II
RE Curto, LA Fialkow
Integral Equations and Operator Theory 18 (4), 369-426, 1994
1011994
Flat extensions of positive moment matrices: recursively generated relations
RE Curto, LA Fialkow
Mem. Amer. Math. Soc 136 (648), 1998
841998
Joint hyponormality of Toeplitz pairs
RE Curto, WY Lee, U Yi
American Mathematical Soc., 2001
832001
Weyl’s theorem for algebraically paranormal operators
RE Curto, YM Han
Integral Equations and operator theory 47 (3), 307-314, 2003
822003
Nearly subnormal operators and moment problems
RE Curto, M Putinar
Journal of functional analysis 115 (2), 480-497, 1993
791993
Standard operator models in the polydisc
RE Curto, FH Vasilescu
Indiana University Mathematics Journal 42 (3), 791-810, 1993
751993
WEYL'S THEOREM,-WEYL'S THEOREM, AND LOCAL SPECTRAL THEORY
RE Curto, YM Han
Journal of the London Mathematical Society 67 (2), 499-509, 2003
732003
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20